# SDR AALA20050666

- Difficulty date: October 12, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - COCKPIT AND GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR COCKPIT AND GALLEY EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
